| Model Number |
880-255/11 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Poly insert would not engage to tibial tray; poly was not used, another insert was opened and worked fine with the tibial base plate.No surgery time extended.[customer].
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.The report is delayed due to original classification of the case as non-reportable.Due to the recent fda inspection we re-evaluated the complaint in comparison to similar complaints with different outcomes and therefore determined that it is reportable.We have addressed this observation in capa-23-08.